# SDR FDEA201708182266

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 59,495 hours, 21,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 81020401
- Part serial: 7141671421
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARMED ANNUNCIATOR ILLUMINATED WITH  SLIDE DISARMED.     REMOVED AND REPLACED FWD AND AFT GIRT BAR SWITCHES IAW AMM: 25-66-11-2, REINSTALLED ORIGINAL SWITCH SHIMS . SWITCHES OPS CHECKED GOOD IAW MM.
